MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 10ML L/T SSU NRFIT WWS; PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT

BECTON DICKINSON SYRINGE 10ML L/T SSU NRFIT WWS; PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT
Catalog Number 400174
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Description details: before use: there is a fault with the 10ml syringe nrfit lok lot 1041220 ref (b)(4).Within the batch there are normal luer lock syringes mixed in with the nrfit syringes.No patient harm.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
Eighty-one samples were provided to our quality team for investigation.Seventy-five samples were found with no defects and six syringes were found with nrfit scale markings on a luer-lok barrel.The condition observed is non-conforming per product specification.Potential root causes for the mixed product defect could be associated with failure to properly contain any previously conveyed product prior to the nrfit run and inadequate line clearance on the marking machinery.Situation analysis and corrective and preventative actions were initiated with multiple corrective actions identified and implemented.Additionally, a corrective action opened under internal exception was to better control the process related to conveyed raw materials.These changes will be documented in updates to the process control forms and applicable work instructions.Operators and supervisors signed off to the machinery and line clearance documentation were re-educated to the documentation via internal system.Furthermore, a device history record review was completed for provided lot number 1041220.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
SYRINGE 10ML L/T SSU NRFIT WWS
Common Device Name
PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20997689
Report Number1213809-2024-00986
Device Sequence Number13221457
Product Code QEH
UDI-Device Identifier00382904001742
UDI-Public(01)00382904001742(11)211111(17)260430(10)1041220
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number400174
Device Lot Number1041220
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date12/22/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown